Shop for OTC Vitamins, OTC Medicines, Beauty Cosmetics and Baby Needs.

View Your Cart:    |    Checkout  |    Catalog
McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams
Order by Phone
1-718-204-7211
  • Shop By Brand
  • Alphabet-Brand-A
  • Alphabet-Brand-B
  • Alphabet-Brand-C
  • Alphabet-Brand-D
  • Alphabet-Brand-E
  • Alphabet-Brand-F
  • Alphabet-Brand-G
  • Alphabet-Brand-H
  • Alphabet-Brand-I
  • Alphabet-Brand-J
  • Alphabet-Brand-K
  • Alphabet-Brand-L
  • Alphabet-Brand-M
  • Alphabet-Brand-N
  • Alphabet-Brand-O
  • Alphabet-Brand-P
  • Alphabet-Brand-Q
  • Alphabet-Brand-R
  • Alphabet-Brand-S
  • Alphabet-Brand-T
  • Alphabet-Brand-U
  • Alphabet-Brand-V
  • Alphabet-Brand-W
  • Alphabet-Brand-X
  • Alphabet-Brand-Y
  • Alphabet-Brand-Z
  • Shop-Other-Brands
Home > All OTC Medicines > Pain and Fever > Pain Relievers - Non Aspirin >
Pharbetol Acetamin extra strength tablets, Pain and Fever.

Acetaminophen Pain Reliever More items by this brand

Reward Points on this item:11  ?

Quantity:


Need Help? 718-204-7211

Pharbetol Acetaminophen extra strength tablets - 1000 ea

Contains no aspirin, pain reliever and fever reducer.
Share Your Review: Write a review
Retail: $26.29 Our Price:$11.92 You Save: $14.37 (54.7%)
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    • UPC : 016103350119
    Pharbetol Acetamin extra strength tablets, 1000 ea

    Features:

    • Contains no aspirin
    • Recommended by most doctors
    • Used by most hospitals

    Temporarily relieves minor aches and pains due to: - Muscular Aches - Headaches - Arthritis - Toothache - The common cold - Backache - Menstrual Cramps - Reduces Fever

    Active Ingredients

    Acetaminophen 500mg

    Do not take more than directed (see overdose warning)Adults and children 12 years and older take 2 caplets every 4 to 6 hours as needed Do not take more than 8 caplets in 24 hours, or as directed by doctorChildren 6 to under 12 years do not use this adult Extra Strength product in children under 12 years of age; this will provide more than recommended dose (overdose) of Pharbetol� and may cause liver damage

    Other Information Tamper evident: do not use if imprinted safety seal under cap is broken or missing Aspirin free: Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium, or even ibuprofen - Store between 68�Degrees to 77�DegreesF (20�Degrees to 25�DegreesC)

    Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers Acetaminophen may cause liver damage

    Do not use: - With any other product containing acetaminophen - In children for arthritis pain unless directed by doctor

    Stop use and ask a doctor if: - New symptons occur - Redness or swelling is present - Pain gets worse or lasts for more than 10 days - Fever gets worse or lasts for more than 3 daysIf pregnant or breast feeding, ask a health professional before useKeep out of reach of children In case of accidental overdose, get medical help or contact a Poison Control Center right away Prompt medical attention is critical even if you do not notice any signs or symptoms.

    Shipping Weight : 2.00 lb
    Product Reviews
    Safe Secure Shopping
    Official PayPal Seal
    myotcstore is an Upfront Merchant on TheFind. Click for info.
    Mailing List:
    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements on this site have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease and may be for commercial. Image shown for reference only. Actual item you recieve may differ from shown.
    Copyright © 2007-2014. All Rights Reserved by myotcstore.com Terms & Conditions